Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 203, NWS Wichita, KS

June 26, 2016Harper County, Kingman County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jun 26, 2016, 5:12 PM CDT for Harper County, Kingman County, Kansas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2016, 5:12 PM CDT (22:12 UTC)
Expired
Jun 26, 2016, 5:41 PM CDT
In force
29 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Harper County, KS, Kingman County, KS

The radar

The Vance AFB radar (KVNX), 62 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 10.2 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2016-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 43 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2016-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
43 J/kg
Mixed-layer CIN
-174 J/kg
Mixed-layer LCL
1376 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

199 
WUUS53 KICT 262212
SVRICT
KSC077-095-262315-
/O.NEW.KICT.SV.W.0203.160626T2212Z-160626T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
512 PM CDT SUN JUN 26 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN HARPER COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTH CENTRAL KINGMAN COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 615 PM CDT

* AT 512 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
  SHARON...MOVING EAST AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ATTICA AND CRYSTAL SPRINGS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3722 9835 3741 9835 3741 9812 3719 9811
TIME...MOT...LOC 2212Z 271DEG 10KT 3734 9841 

HAIL...1.00IN
WIND...60MPH
 
$$

CARUSO
2 follow-up statements
268 
WWUS53 KICT 262227
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
527 PM CDT SUN JUN 26 2016

KSC077-095-262315-
/O.CON.KICT.SV.W.0203.000000T0000Z-160626T2315Z/
HARPER KS-KINGMAN KS-
527 PM CDT SUN JUN 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHWESTERN HARPER AND SOUTH CENTRAL KINGMAN COUNTIES...

AT 526 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF ATTICA...MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ATTICA AND CRYSTAL SPRINGS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3722 9835 3741 9835 3741 9812 3719 9811
TIME...MOT...LOC 2226Z 270DEG 16KT 3734 9831 

HAIL...1.00IN
WIND...60MPH
 
$$

CARUSO
457 
WWUS53 KICT 262241
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
541 PM CDT SUN JUN 26 2016

KSC077-095-262251-
/O.CAN.KICT.SV.W.0203.000000T0000Z-160626T2315Z/
HARPER KS-KINGMAN KS-
541 PM CDT SUN JUN 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HARPER AND SOUTH
CENTRAL KINGMAN COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3722 9835 3741 9835 3741 9812 3719 9811
TIME...MOT...LOC 2238Z 271DEG 10KT 3734 9826 

$$

CARUSO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:16 PM CDT, 2 hours 56 minutes earlier.

Area forecast discussion, Jun 26, 2:16 PM CDT, 2 hours 56 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
216 PM CDT SUN JUN 26 2016

.SHORT TERM...(This evening through Wednesday night)
Issued at 212 PM CDT Sun Jun 26 2016

Main issue will be precipitation chances through the forecast.

A nearly stationary/diffuse boundary will stretch ENE across the
southern half of the forecast area this evening. With ample
afternoon heating, the boundary, and plenty of potential energy,
storms into the evening south of highway 50 could be severe. Those
storms that develop or move north of the boundary should remain
below severe limits but will produce heavy rainsfor those
locations that experience storms.

A chance for lingering showers and weak thunderstorms will continue
into Monday morning in the vicinity of the boundary before dying off
by the afternoon hours. With an upper ridge in place over the
desert southwest, northwest flow will occur across the western two
thirds of the forecast area. Both the NAM and GFS develop MCS's in
Nebraska and slide them SSE across our forecast area. This is
where is gets tricky. The NAM is faster and further west, while
the GFS is slower and further east. For now, I will hedge for a
compromise between the two. What this means will be decent chances
for storms and heavy rains overnight Monday and Tuesday. The
storms and precipitation are more likely Tuesday night into
Wednesday. Isolated rain amounts over 1.5 inches will be possible,
mainly west of the Flint Hills. Severe potential beyond this
evening will be limited to lower end criteria. Only exception
might be overnight Tuesday in the form of winds.

.LONG TERM...(Thursday through Sunday)
Issued at 212 PM CDT Sun Jun 26 2016

Precipitation remains the main issue for this portion of the
forecast as well. The nearly stationary/diffuse boundary that will
plague the area for the early portions of the forecast period will
meander just south of KS. The upper NW flow will also continue
with weaker impulses ejecting across the forecast area each night.
These two culprits will produce just enough lift to warrant
thunder chances in virtually every period of the forecast. With
decent precipitable water values in the southern half, very heavy
rains will be likely.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1207 PM CDT Sun Jun 26 2016

A weakening surface cold front was situated from northeast Kansas
into south central Kansas. Convection should continue to develop
and gradually increase in coverage this afternoon with the
front and/or mesoscale boundary pushing the effective front south
toward or into far northern Oklahoma this evening. While mainly
VFR conditions are expected throughout the forecast valid period,
periods of MVFR or even brief IFR can be expected in convection
this afternoon though early tonight. However will relegate TEMPO
groups to areas where near term confidence is highest. Some patchy
MVFR fog and or stratus CIGS are possible early Monday morning,
though confidence is not high enough yet to insert in the
terminals.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    71  91  70  89 /  40  30  30  10
Hutchinson      68  91  68  88 /  40  30  30  10
Newton          69  90  68  88 /  40  40  30  10
ElDorado        69  90  69  88 /  40  30  30  10
Winfield-KWLD   71  91  70  89 /  50  30  30  10
Russell         67  91  66  88 /  20  30  40  10
Great Bend      67  91  66  89 /  30  30  40  10
Salina          68  92  68  89 /  30  30  30  10
McPherson       68  91  68  88 /  30  30  30  10
Coffeyville     71  91  68  89 /  50  40  20  10
Chanute         70  91  67  88 /  50  30  20  10
Iola            70  91  67  87 /  50  30  20  10
Parsons-KPPF    70  91  68  88 /  50  40  20  10

&&

.ICT Watches/Warnings/Advisories...
None.
&&

SHORT TERM...CWH
LONG TERM...CWH
AVIATION...KED
Hazardous weather outlook, Jun 26, 3:33 PM CDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
333 PM CDT SUN JUN 26 2016

KSZ032-033-047>053-067>072-082-083-091>096-098>100-272045-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
333 PM CDT SUN JUN 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS,
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS
SOUTH CENTRAL AND SOUTHEAST KANSAS. SOME OF THESE STORMS WILL BE
SEVERE CAPABLE OF PRODUCING WINDS TO 70 MPH AS STORMS COLLAPSE AND
HAIL UP TO 1.25 INCHES. FURTHER NORTH OF HIGHWAY 50...SHOWERS WILL
BE POSSIBLE WITH ISOLATED STORMS. NO SEVERE WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED THUNDERSTORMS WILL OCCUR ACROSS THE REGION FOR MOST OF
THE WORK-WEEK. THE ONLY EXCEPTION WILL BE TUESDAY WHEN NO STORMS
ARE EXPECTED. THE THUNDERSTORMS WILL LIKELY PRODUCE HEAVY RAINS
AND SOME MAY BE STRONG BUT NOT SEVERE WITH GUSTS AROUND 50 MPH
AND SMALL HAIL.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT:
HTTP://WEATHER.GOV/WICHITA/HWO/

In the hours before

Special weather statement, Jun 26, 3:32 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
332 PM CDT SUN JUN 26 2016

KSZ091-262100-
HARPER KS-
332 PM CDT SUN JUN 26 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN HARPER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 400 PM CDT

* AT 330 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM 8 MILES WEST OF WALDRON...OR 9
  MILES SOUTHEAST OF HAZELTON...MOVING NORTH AT 20 MPH.

HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  ATTICA...WALDRON AND CORWIN.

LAT...LON 3700 9835 3725 9835 3725 9806 3700 9808
TIME...MOT...LOC 2030Z 196DEG 18KT 3698 9830

DARMOFAL
Special weather statement, Jun 26, 3:55 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
355 PM CDT SUN JUN 26 2016

KSZ091-092-262145-
HARPER KS-SUMNER KS-
355 PM CDT SUN JUN 26 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN HARPER COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHWESTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 445 PM CDT

* AT 352 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM 10 MILES NORTHWEST OF RENFROW...OR
  11 MILES WEST OF CALDWELL. THIS STORM WAS NEARLY STATIONARY.

HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  CALDWELL...BLUFF CITY AND FREEPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3700 9802 3724 9799 3710 9752 3700 9767
TIME...MOT...LOC 2052Z 213DEG 2KT 3702 9782

MCGUIRE
Special weather statement, Jun 26, 4:24 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
424 PM CDT SUN JUN 26 2016

KSZ095-096-099-100-262215-
WILSON KS-NEOSHO KS-LABETTE KS-MONTGOMERY KS-
424 PM CDT SUN JUN 26 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN WILSON COUNTY IN SOUTHEASTERN KANSAS...
  SOUTHWESTERN NEOSHO COUNTY IN SOUTHEASTERN KANSAS...
  NORTHWESTERN LABETTE COUNTY IN SOUTHEASTERN KANSAS...
  NORTHEASTERN MONTGOMERY COUNTY IN SOUTHEASTERN KANSAS...

* UNTIL 515 PM CDT

* AT 422 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF THAYER...OR 7
  MILES EAST OF NEODESHA...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  PARSONS...NEODESHA...CHERRYVALE...THAYER...GALESBURG...
  PARSONS TRI CITY AIRPORT...BIG HILL LAKE...DENNIS AND LAKE PARSONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3724 9560 3743 9568 3758 9539 3733 9527
TIME...MOT...LOC 2122Z 249DEG 14KT 3740 9554

CARUSO
Special weather statement, Jun 26, 4:38 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
438 PM CDT SUN JUN 26 2016

KSZ092-262245-
SUMNER KS-
438 PM CDT SUN JUN 26 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 545 PM CDT

* AT 436 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR ARGONIA...OR 12 MILES NORTHWEST
  OF CALDWELL...MOVING EAST AT 5 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  CALDWELL...ARGONIA AND MILAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3719 9780 3732 9780 3738 9764 3704 9747
      3701 9769
TIME...MOT...LOC 2136Z 263DEG 6KT 3719 9771

CARUSO
Special weather statement, Jun 26, 4:56 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
456 PM CDT SUN JUN 26 2016

KSZ091-092-262230-
HARPER KS-SUMNER KS-
456 PM CDT SUN JUN 26 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN HARPER COUNTY IN SOUTH CENTRAL KANSAS...
  WEST CENTRAL SUMNER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 530 PM CDT

* AT 455 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM 7 MILES EAST OF HARPER...MOVING
  NORTH AT 5 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  ARGONIA...DANVILLE AND RUNNYMEDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3722 9797 3738 9796 3739 9781 3740 9781
      3739 9770 3720 9779
TIME...MOT...LOC 2155Z 187DEG 3KT 3729 9790

CARUSO
Special weather statement, Jun 26, 5:06 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
506 PM CDT SUN JUN 26 2016

KSZ082-091-262300-
HARPER KS-KINGMAN KS-
506 PM CDT SUN JUN 26 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN HARPER COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHWESTERN KINGMAN COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 600 PM CDT

* AT 503 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM 6 MILES NORTH OF SHARON...MOVING
  EAST AT 10 MPH.

HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM. VERY HEAVY DOWNPOURS WILL ACCOMPANY THIS
STORM.

* LOCATIONS IMPACTED INCLUDE...
  ATTICA...NASHVILLE...ZENDA...SPIVEY AND CRYSTAL SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3722 9835 3738 9835 3739 9846 3746 9846
      3746 9810 3719 9811
TIME...MOT...LOC 2203Z 271DEG 10KT 3734 9843

CARUSO

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:36 PM CDTSpecial Weather StatementICTRussell54 min
Jun 25, 8:27 PM CDTSpecial Weather StatementICTRussell33 min
Jun 25, 9:04 PM CDTSpecial Weather StatementICTLincoln41 min
Jun 26, 2:46 PM CDTSpecial Weather StatementICTElk29 min
Jun 26, 3:32 PM CDTSpecial Weather StatementICTHarper28 min
Jun 26, 3:55 PM CDTSpecial Weather StatementICTHarper50 min
Jun 26, 4:24 PM CDTSpecial Weather StatementICTNeosho51 min
Jun 26, 4:38 PM CDTSpecial Weather StatementICTSumner67 min
Jun 26, 4:56 PM CDTSpecial Weather StatementICTHarper34 min
Jun 26, 5:06 PM CDTSpecial Weather StatementICTHarper54 min
Jun 26, 5:14 PM CDTSpecial Weather StatementICTNeosho46 min
Jun 26, 5:57 PM CDTSpecial Weather StatementICTSedgwick48 min
Jun 26, 6:24 PM CDTSpecial Weather StatementICTCowley51 min
Jun 26, 6:43 PM CDTSpecial Weather StatementICTAllen47 min
Jun 26, 6:49 PM CDTSpecial Weather StatementICTCowley41 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.